# SDR P5CA2023100600112

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 84,842 hours, 24,123 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 106024
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO COMM INOP( R/R FO OXYGEN MASK ASSY IAW 35-11-51. OPS & LEAK CHECK GOOD. DMI 194696 CLOSED. )
